On the radicals of twisted semigroup rings
G. B. Lungu
M. V. Lomonosov Moscow State University
In this paper we investigate the radicals of twisted semigroup rings, which are special semilattice-graded rings. It is shown that the twisted semigroup rings of semilattices and Clifford semigroup are of the above type, and so, the characterization of the radical and some semisimplicity conditions are applicable to them.
PDF file (266 kB)
G. B. Lungu, “On the radicals of twisted semigroup rings”, Fundam. Prikl. Mat., 4:2 (1998), 769–774
Citation in format AMSBIB
\paper On the radicals of twisted semigroup rings
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|